Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Disjointness and weak mixing of minimal sets


Author: K. E. Petersen
Journal: Proc. Amer. Math. Soc. 24 (1970), 278-280
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1970-0250283-7
MathSciNet review: 0250283
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258-271. MR 23 #A960. MR 0123635 (23:A960)
  • [2] H. Furstenberg, The structure of distal flows, Amer. J. Math. 85 (1963), 477-515. MR 28 #602. MR 0157368 (28:602)
  • [3] -, Disjointness in ergodic theory, minimal sets, and a problem in Diophantine approximation, Math. Systems Theory 1 (1967), 1-49. MR 35 #4369. MR 0213508 (35:4369)
  • [4] H. B. Keynes and J. B. Robertson, Eigenvalue theorems in topological transformation groups, Trans. Amer. Math. Soc. 139 (1969), 359-370. MR 0237748 (38:6029)
  • [5] W. A. Veech, The equicontinuous structure relation for minimal abelian transformation groups, Amer. J. Math. 90 (1968), 723-732. MR 38 #702. MR 0232377 (38:702)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0250283-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society